# SDR SWAA2018011819141

- Difficulty date: January 10, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 19,650 hours, 8,327 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Delaminated
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR WHEEL WELL VAPOR BARRIER BULKHEAD REPAIR DELAMINATED AT BS 663.  REPAIRED BULKHEAD IAW SRM.
